# SDR QXEA2020061100182

- Difficulty date: June 11, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 24,414 hours, 26,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER BUMPER IN MAIN CABIN DOOR OPENER IS DISINTEGRATED. REMOVED FROM SERVICE. REPLACED RUBBER BUMPER REF MCN 6520839-01 AND AMM 52-11-11-420-008 CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
